# SDR HALA2020050800108

- Difficulty date: May 7, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 43,634 hours, 7,028 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Delaminated
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DIRECT Z190 NT: LH PACK PLENUM FOUND BADLY DE-LAMINATED AT MOUNTING BOLT AREAS AND CRACK LINES AT AFT EDGE. // ELECTRICAL CONNECTORS 521HH5 AND 521HH7 DISCONNECTED. 1)LH PACK PLENUM CHAMBER, PRIMARY HEAT EX-CHANGER, MAIN HEAT EX-CHANGER AND DUCT ARE REMOVED AS A SINGLE UNIT AS PER AMM21-51-41-000-803-A.                                                  2)LH PACK PLENUM CHAMBER REMOVED AS PER AMM21-52-22-000-801-A. 3)LH PACK PLENUM CHAMBER INSTALLED AS PER AMM21-52-22-420-801-A REV 75.02                                                      SN: 2230A00LI000571, PN:2230A000-01, FOUND SATISFACTORY. 4)LH PACK PLENUM CHAMBER, PRI AND MAIN HEAT EX-CHANGER AND DUCT ARE INSTALLED AS A SINGLE UNIT AS PER AMM21-51-41-400-803-A, REL 75.02 FOUND SATISFACTORY. 5)ELECTRICAL CONNECTORS 521HH5 AND 521HH7 ELECTRICALLY CONNECTED IAW AMM21-52-41-400-801, FOUND NIL DEFECT. LEAK CHECK PERFORMED AT DUCT JOINTS AND PLENUM CHAMBER CONNECTIONS AS PER AMM12-33-21-018-801-A-02, REL 75.02, FOUND NIL LEAK AND DEFECTS. OP TEST OF PACK CONTROL AND INDICATING SYSTEM PERFORMED AS PER AMM21-53-00-710-801-A REL 75.02, FOUND NIL LEAK AND DEFECTS. OP TEST OF THE CONDITIONED SERVICE - AIR SYSTEM WITH BLEED AIR PERFORMED AS PER AMM21-58-00-710-803-A. REL 75.02, FOUND NIL LEAK AND DEFECTS. RESET OF THE HEAT EX-CHANGER TREND MONITORING VIA MCDU PERFORMED AS PER AMM21-53-00-740-801-A REV 75.02, FOUND NIL DEFECT. PN OFF: 2230A0000-01                    PN ON: 2230A0000-01
